MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO PSYCH FLORENCE MANUAL; BED, AC-POWERED ADJUSTABLE HOSPITAL

STRYKER MEDICAL-KALAMAZOO PSYCH FLORENCE MANUAL; BED, AC-POWERED ADJUSTABLE HOSPITAL
Catalog Number FL23P
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is part of the malfunction summary reporting program, exemption number e2014007.The devices were evaluated in the field and the issue was confirmed; the devices had a worn component.The devices were repaired and returned.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 2 malfunction events, where it was reported the units had reduced brake force.There was no patient involvement.

Brand Name
PSYCH FLORENCE MANUAL
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key7693549
Report Number0001831750-2018-00676
Device Sequence Number16476130
Product Code FNL
UDI-Device Identifier00670482000029
UDI-Public00670482000029
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue NumberFL23P
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2018
Initial Report FDA Received Date07/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1